MathSciNet Relay Station
MathSciNet bibliographic data
MR1375128 58F14 (34C05 58F21)
Francoise, J. P. Successive derivatives of a first return map, application to the study of quadratic vector fields. Ergodic Theory Dynam. Systems 16 (1996), no. 1, 87–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement